# SDR 04FDEA02758

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE, ACTUATOR ROD END HOLE INBOARD SPOTFACE ATTACHMENT CORRODED.  LEFT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE, ACTUATOR ROD END HOLE INBOARD SPOTFACE ATTACHMENT CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.  ORIGINAL THICKNESS=0.408 INCH, REMAINING THICKNESS=0.401 INCH, MATERIAL REMOVED=0.007 INCH, AND REPAIRED AS PER EA NR 1-5750-79750, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET BORE CORRODED.
